# SDR ASOA201000488

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 2,852 hours, 2,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 18 INCHES OF EMERGENCY LIGHTING STRIP DAMAGED IN FRONT OF GALLEY CARTS.  PROTECTIVE COVER IS MISSING  FROM DAMAGED AREA.  R & R FLOOR EMERG LIGHTING IAW AMM 33-51-01.  OPS CHECKED GOOD.
